# SDR SIMA20151125014

- Difficulty date: November 25, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 31,903 hours, 29,276 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER ATTACHMENT ANGLE NR 1, FOR THE WING TO FUSELAGE FAIRING IS CRACKED 1 1/4" LONG, BETWEEN FRAMES 43 - 44 ON THE PREVIOUS CUT OUT SPLICE REPAIR.  REPAIRED IAW ETN-EM-53-142.
